MathSciNet Relay Station
MathSciNet bibliographic data
MR2049637 22E15 (55R35 55S40)
Dwyer, William G.; Wilkerson, Clarence W., Jr. Cartan involutions and normalizers of maximal tori. Publ. Res. Inst. Math. Sci. 40 (2004), no. 2, 295–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement